GIG OpenIR
Wang, G. Q.; Peng, L.; Xu, J. F.
Re-Os Systematics Of the Nonmagmatic Iron Meteories
Source PublicationMeteoritics & Planetary Science
ISSN1086-9379
2013
Volume48Issue:S1Pages:A365-A365
Indexed BySCI
Language英语
Document Type期刊论文
Identifierhttp://ir.gig.ac.cn/handle/344008/19293
Collection中国科学院广州地球化学研究所
Recommended Citation
GB/T 7714
Wang, G. Q.,Peng, L.,Xu, J. F.. Re-Os Systematics Of the Nonmagmatic Iron Meteories[J]. Meteoritics & Planetary Science,2013,48(S1):A365-A365.
APA Wang, G. Q.,Peng, L.,&Xu, J. F..(2013).Re-Os Systematics Of the Nonmagmatic Iron Meteories.Meteoritics & Planetary Science,48(S1),A365-A365.
MLA Wang, G. Q.,et al."Re-Os Systematics Of the Nonmagmatic Iron Meteories".Meteoritics & Planetary Science 48.S1(2013):A365-A365.
Files in This Item:
File Name/Size DocType Version Access License
13122.pdf(364KB) 暂不开放CC BY-NC-SAApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, G. Q.]'s Articles
[Peng, L.]'s Articles
[Xu, J. F.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, G. Q.]'s Articles
[Peng, L.]'s Articles
[Xu, J. F.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, G. Q.]'s Articles
[Peng, L.]'s Articles
[Xu, J. F.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.